MathSciNet Relay Station
MathSciNet bibliographic data
MR2653054 (2011i:42026) 42B20 (42B25)
Ikromov, Isroil A.; Kempe, Michael; Müller, Detlef Estimates for maximal functions associated with hypersurfaces in $\Bbb R\sp 3$ and related problems of harmonic analysis. Acta Math. 204 (2010), no. 2, 151–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement